MathSciNet Relay Station
MathSciNet bibliographic data
MR2803721 34K11
Zhang, Chenghui; Li, Tongxing; Sun, Bo; Thandapani, E. On the oscillation of higher-order half-linear delay differential equations. Appl. Math. Lett. 24 (2011), no. 9, 1618–1621.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement